# SDR CA000215040

- Difficulty date: February 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 25,241 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2610 · Detection System
- Part: Panel
- Part number: 700TS06Y10
- Condition: Failed
- Location: Apu Fire Panel
- Component: Detection System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, APU FIRE PBA INDICATION ON WITH NO ECAM MESSAGE. CREW RESET AND UNABLE TO CLEAR.  APU FIRE PANEL REPLACED.
